Desingularization in the q-Weyl algebra

Christoph Koutschan, Yi Zhang*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


In this paper, we study the desingularization problem in the first q-Weyl algebra. We give an order bound for desingularized operators, and thus derive an algorithm for computing desingularized operators in the first q-Weyl algebra. Moreover, an algorithm is presented for computing a generating set of the first q-Weyl closure of a given q-difference operator. As an application, we certify that several instances of the colored Jones polynomial are Laurent polynomial sequences by computing the corresponding desingularized operator.

Original languageEnglish
Pages (from-to)80-101
Number of pages22
JournalAdvances in Applied Mathematics
Publication statusPublished - Jun 2018
Externally publishedYes

Cite this